# SDR SWAA2023071060130

- Difficulty date: June 16, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON STRINGER 14L AND BS 294.5 AT FWD GALLEY AREA 2023-378982<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 25 JAN 24; P/N P3015GOES00000 S/N 142811019 DUE DATE 25 JAN 24.;[02] REPAIRED STRINGER 14L LOCATED BTW BS 294.5 TO 277 AT FWD GALLEY AREA I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED STRINGER 14L LOCATED BTW BS 294.5 TO 277 AT FWD GALLEY AREA I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1 RII;SEE INDIVIDUAL SIGN OFF BELOW.
